Items where Author is "Puninski, Gennadi"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Puninski, Gennadi and Puninskaya, Vera and Toffalori, Carlo (2006) Superdecomposable pure-injective modules and integral group rings. Journal of the London Mathematical Society, 73 (1). pp. 48-64. ISSN 0024-6107

Puninski, Gennadi (2004) Superdecomposable pure injective modules exist over some string algebras. Proceedings of the Americal Mathematical Society, 132 (7). pp. 1891-1898. ISSN 0002-9939

Puninski, Gennadi and Rothmaler, Philipp (2004) When every finitely generated flat module is projective. Journal of Algebra, 277 (2). pp. 542-558. ISSN 0021-8693

Prest, Mike and Puninski, Gennadi (2002) Pure injective envelopes of finite length modules over a generalized Weyl algebra. Journal of Algebra, 251 (1). pp. 150-177. ISSN 0021-8669

This list was generated on Sat Sep 30 01:00:47 2023 BST.